Phase spaces for a class of Sobolev-type equations.
作者: Georgy A. Sviridyuk
刊名: Ukr. Mat. Visn., 2004, Vol.1 (2), pp.259-272
来源数据库: ZBMATH期刊
关键词: semilinear Sobolev type equationsrelatively $p$-sectorial operatorphase spaceLyapunov-Schmidt method
原始语种摘要: Summary: The solvability of the Cauchy problem $u(0)=u_0$ for a semilinear differential operator equation $L\dot u = Mu + N(u)$ is considered. Abstract results are illustrated by the Cauchy-Dirichlet problem for degenerate reaction-diffusion equations and for Navier-Stokes equations, and by the Cauchy-Bernard problem for Oskolkov thermoconvection equations.
全文获取路径: ZBMATH 

  • operator 话务员
  • semilinear 半线性的
  • solvability 溶解度
  • sectorial 扇形的
  • degenerate 退化
  • relatively 比较
  • problem 题目
  • illustrated 以…说明
  • reaction 反酌
  • phase 相位